I have been taking 60 mg. extended release morphine twice daily for 3.5 months. I have had issues for 30 years with anxiety and depression but it flared up almost immediately after I began the morphine. Normally the anxiety resolves itself within a few weeks but this time it has persisted and continues on. Could it be caused by the morphine? This is my thought but the pharmacist said he didn't think it was.
Also my doctor is suggesting 8 tylenol a day to replace the morphine. I am so skeptical of it being adequate though I know I can manage less than the 60 mg of morphine now. What are your thoughts?
Personally I don't think 8 or even 12 Tylenol would provide you with enough pain relief if you normally take morphine. Maybe there is another pain med you could try?? I was allergic to morphine so I was switched a couple times until I found what worked for me. I hope you find something that works for you. I would suggest bring in a printed list of meds that's covered.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.